The degree of approximation of functions from exponential weight spaces

Monika Herzog

Abstrakt

This paper presents a study of the approximation properties of modified Szász-Mirakyan operators for functions from exponential weight spaces. We present theorems giving the degree of approximation by these operators using a modulus of continuity.

Słowa kluczowe: linear positive operators, Bessel function, modulus of continuity, degree of approximation
References

Becker M., Global approximation theorems for Szász-Mirakjan and Baskakov operators in polynomial weight spaces, Indiana Univ. Math. J. 27, 1, 1978, 127-142.

Becker M., Kucharski D., Nessel R.J., Global approximation theorems for the Szász-Mirakjan operators in exponential weight spaces, Linear Spaces and Approximation (Proc. Conf., Math. Res. Inst., Oberwolfach, 1977), ISNM, vol. 40, Birkhäuser, Besel 1978, 319-333.

Durrmeyer J.L., Une formule d’inversion de la transformée de Laplace: Applications à la théorie des moments, Thèse de 3ème cycle. Faculté des Sciences Univ., Paris 1967.

Heilmann M., Direct and converse results for operators of Baskakov-Durrmeyer type, Approx. Theory Appl. 5, 1, 1989, 105-127.

Herzog M., Approximation of functions from exponential weight spaces by operators of Szász-Mirakyan type, Comment. Math. 43, 1, 2003, 77-94.

Herzog M., Approximation of functions of two variables from exponential weight spaces, Czasopismo Techniczne, 1-NP/2012, 3-10.

Herzog M., A note on the convergence of partial Szász-Mirakyan type operators, Ann. Univ. Pedagog. Crac. Stud. Math. 13, 2014, 45-50.

Krech G., Some approximation results for operators of Szász-Mirakyan-Durrmeyer type, Math. Slovaca (in print).

Krech G., On the rate of convergence for modified gamma operators, Rev. Un. Mat. Argentina (in print).

Rempulska L., Thiel A., Approximation of functions by certain nonlinear integral operators, Lith. Math. J. 48, 4, 2008, 451-462.